×

Found 9 Documents (Results 1–9)

100
MathJax

Perturbation theory in the scattering problem for a three-particle system. (English. Russian original) Zbl 1369.81097

Theor. Math. Phys. 191, No. 1, 524-536 (2017); translation from Teor. Mat. Fiz. 191, No. 1, 63-77 (2017).
MSC:  81U10 81Q15 81Q05
PDF BibTeX XML Cite
Full Text: DOI

Solutions to the operator equation \(i\varepsilon dy/dt=A(t)y\) on intervals containing turning points. (English. Russian original) Zbl 0964.34039

Theor. Math. Phys. 122, No. 3, 298-311 (2000); translation from Teor. Mat. Fiz. 122, No. 3, 357-371 (2000).
PDF BibTeX XML Cite
Full Text: DOI

Boundary conditions and confinement in the gauge field theory at finite temperature. (English. Russian original) Zbl 0991.81071

Theor. Math. Phys. 117, No. 2, 1274-1285 (1998); translation from Teor. Mat. Fiz. 117, No. 2, 206-220 (1998).
MSC:  81T13
PDF BibTeX XML Cite
Full Text: DOI

Approximating pseudopotentials for evolution equations containing a small parameter. (English. Russian original) Zbl 0788.35125

Theor. Math. Phys. 91, No. 3, 575-580 (1992); translation from Teor. Mat. Fiz. 91, No. 3, 355-362 (1992).
MSC:  35Q58 37J35 37K10 58J72
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 5

Year of Publication

all top 3

Classification